# SDR SWAA2014090231534

- Difficulty date: August 3, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,538 hours, 23,413 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LOWER BULKHEAD SUPPORT ANGLE CORRODED AT BS 500D BETWEEN RBL 24 TO LBL 24.  R & R ANGLE IAW SRM.
